Search the Community
Showing results for tags 'body aches'.
Found 1 result
Hello, After some really unsettling stuff and suicidal ideation, I came off of Luvox and Wellbutrin XL under care of my psychiatrist. I hadn’t been on the Luvox very long and my last dose was Jan 3rd. I had been on Wellbutrin XL 300mg for 4+ years and tapered off with my last dose on Jan 12th. Again, I am under a doctor’s care and have regular appointments to check-in, but she wasn’t able to give much information about some weird possible side effects or any time time other than “it should hopefully get better soon.” After the luvox, I had nausea and other intense GI symptoms, but they kind of reared their ugly head and then faded. Possibly because I was on it for so long, but I’m really struggling coming off the Wellbutrin which I though was supposed to have less withdrawal. Last week at the peak of feeling bad, I couldn’t even go into work. I had intense migraines, vertigo, and nausea, spent two days pretty much in bed just trying not to move with a sleep mask on. I also had acute joint pain, not 100% sure that it was caused by discontinuing the meds but the timeline fits, felt like I had aged 20 years overnight with pain in my hands (couldn’t open jars), feet, and knees. Now I’m more than a week out and still with near continuous nausea and dizziness, headaches better than the raging migraines but still there on and off. I also feel like I am just uncomfortable all the time, just feel disconnected like my body is in the way of itself if that makes sense, trouble falling asleep no matter how tired I am because nothing is comfortable. I also felt really weak over the weekend, just couldn’t do normal activities like I had no strength and then was fatigued. My doctor said that since some antidepressants are used to treat fibromyalgia (something I’ve never had before), people can get rebound fibromyalgia symptoms when they discontinue them? Please share your experiences. How long will this last? I feel better mentally, no more intrusive thoughts and so much less foggy, but feel too crappy physically to do much - so frustrating! The headaches, nausea, and dizziness I’m not too surprised about, just really hoping they go away. The weakness and ashiness and just constant discomfort, that was not expected. I keep thinking it’s not the meds, but not sure what else could have changed to bring on such a seemingly drastic change in how I feel physically. What the heck is going on with that? Has anyone else had that happen? When did it finally go away and was there anything you found that helped in the meantime? Again, I am seeing my psychiatrist but I'm concerned about all this because I'm struggling with these symptoms at work (missed days and trouble getting through long shifts) and especially as a mother to a young son. Please help - thanks!!!